Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

My hair is getting grey. How can I get rid of it?

Dear Dr, i am 32 yrs old female, i hair is getting white. how can i rid off from the same or give me any medicine to stop the same
Asked On : Tue, 14 Jun 2011
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
You hair is getting gray? What you want to do stop from getting gray hair? I need more info. You question is not clear.
Answered: Tue, 14 Jun 2011
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Try to find out any precipitating cause for your white hair...Like due to any illness,due to any medicine,..go for routine body profile investigation to rule out any condition..At the age of 32 getting your hair white is mostly hereditary...otherwise start fruit juices,Green leafy vege.,pulses,cereals,beta carotin rich diet,Vit-e and b righ diet.Wash your hair properly and nourish it with hair oil.gentle massage of hair oil on scalp.Avoid any stress.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor